It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board

  • Buspar Question



  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 11-22-2005, 05:31 AM   #1
    sk777
    Veteran
    (female)
     
    sk777's Avatar
     
    Join Date: Jul 2005
    Posts: 324
    sk777 HB User
    Buspar Question

    In addition to all the other self-medication going on, I've been taking buspar for about a month. And here it is, my ugly bottom story, I stole it from my cat. Anyway, can someone tell me if I have to taper off of it and how slowly? All I can seem to find is that it is non-addictive, but, I don't know if that means I can just stop c/t.

     
    Sponsors Lightbulb
       
    Old 11-22-2005, 05:48 AM   #2
    slipperyslope
    Senior Veteran
    (female)
     
    slipperyslope's Avatar
     
    Join Date: Feb 2005
    Posts: 1,115
    slipperyslope HB User
    Re: Buspar Question

    You are not alone. I once stole my dogs Vicadin and than called the vet and got a refill by telling him she was still in pain.....

     
    Old 11-22-2005, 07:30 AM   #3
    agentalias
    Member
    (female)
     
    agentalias's Avatar
     
    Join Date: Sep 2004
    Posts: 95
    agentalias HB User
    Re: Buspar Question

    Slipperslope!
    That's too funny! I didn't realize pets can be prescribed such strong painkillers! I probably would've done the same thing !

    Sk777- I would taper - it doesn't hurt to taper off anything...it probably would be the safest thing to do.

    take care and you're doing great.

     
    Old 11-22-2005, 06:05 PM   #4
    TCHRIS
    Inactive
    (female)
     
    Join Date: Oct 2005
    Posts: 140
    TCHRIS HB User
    Re: Buspar Question

    I think i have heard it all now, not that its something i would not have done, heck i would have proably went out and bought a pet just to say it was hurting.......i am in the medical field and had no idea animals could get such strong stuff.....as for the original question, i have heard both about that drug you are speaking of, best bet would be to maybe call your pharmacist.They might know...............HAPPY TURKEY DAY,CHRISTINE

     
    Old 11-22-2005, 09:53 PM   #5
    Arememom
    Inactive
    (female)
     
    Join Date: Sep 2005
    Location: Birmingham,Alabama
    Posts: 876
    Arememom HB User
    Re: Buspar Question

    sk7777,

    That is too funny!!! I hope you know we're laughing with you, because it certainly isn't meant to laugh at you. There are many here who have done the same thing and more. I can now laugh at some of the saddest most insane things in the world that I did when I was using. Buspar is used for anxiety in humans. I would say according to how much you are taking will be a factor in weather you should wean or go c/t.

     
    Old 11-22-2005, 09:57 PM   #6
    sk777
    Veteran
    (female)
     
    sk777's Avatar
     
    Join Date: Jul 2005
    Posts: 324
    sk777 HB User
    Re: Buspar Question

    No, I think it's twisted and funny, too, I meant it to give people a laugh.


     
    Old 11-22-2005, 10:19 PM   #7
    Arememom
    Inactive
    (female)
     
    Join Date: Sep 2005
    Location: Birmingham,Alabama
    Posts: 876
    Arememom HB User
    Re: Buspar Question

    Isn't it wonderful to laugh. It can give us a natural good high. Nothing like the nasty drug high. My daugher came to a CA meeting one night just before Halloween. The thing she talked about to family/friends the next day is the fact that she saw me laugh. Broke my heart and made me happy all at the same time.

     
    Old 11-22-2005, 10:29 PM   #8
    sk777
    Veteran
    (female)
     
    sk777's Avatar
     
    Join Date: Jul 2005
    Posts: 324
    sk777 HB User
    Re: Buspar Question

    I'm a big fan of laughter, too. Brightens my mood. And if we can't at least laugh a little at all this, I don't know, there's too much absurdity not to laugh.

     
    Old 11-23-2005, 04:26 PM   #9
    sk777
    Veteran
    (female)
     
    sk777's Avatar
     
    Join Date: Jul 2005
    Posts: 324
    sk777 HB User
    Re: Buspar Question

    Just to document here should anybody come along with the same question, I decided just to c/t on the buspar. While withdrawing. Guess should also document that am COMPLETELY INSANE but I've had a migraine since Sunday that comes back right after I take the buspar, may just be related to the w/d but I think I might have those migraines that are worsened by serotonin, since zoloft makes it worse and so does ultram. Then again, so does hydro, but much less so than ultram. You would think I have actually any medical training whatsoever to be so confident in my ability to medicate medicate medicate.

    Anyway, I can report that after something like 4 hours, no untoward effects. Haha. I guess I feel so crazy anxious right now and the buspar never really helped anyway, hey, why not just do it all at once? Because if we addicts don't do things in excess I don't know what we do!!!!

    Just putting the fun back in dysfunctional.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Buspar vs Xanax magpie1970 Anxiety 1 04-27-2009 07:51 AM
    Question about Buspar shopgirl37 Anxiety 1 02-21-2009 07:09 PM
    Lotrel and buspar Question shopgirl37 Anxiety 0 02-03-2009 11:12 AM
    question for schmoo/Buspar red-rider Anxiety 4 05-05-2006 06:26 PM
    Lorazapam & Buspar Leah004 Anxiety 7 07-17-2005 11:00 PM
    BF taking Buspar only for depression sad_in_sd Depression 5 05-26-2005 01:08 PM
    Andrea - Xanax Vs. Buspar kc1216 Menopause 38 05-31-2004 01:21 PM
    Buspar - Bad initial side effects! Simon Clarke Panic Disorders 10 01-29-2004 10:25 AM
    going to start Buspar on Lorazepam when needed for now dragonballwizard Panic Disorders 2 01-04-2004 05:04 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is On
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 03:28 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!